Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 128520, 20 pages
http://dx.doi.org/10.1155/2012/128520
Research Article

Weighted Estimates for Maximal Commutators of Multilinear Singular Integrals

Department of Mathematics, Jiangxi Normal University, Nanchang 330022, China

Received 11 July 2012; Accepted 1 September 2012

Academic Editor: Ti- Xiao

Copyright © 2012 Dongxiang Chen and Suzhen Mao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the pointwise estimates for the sharp function of the maximal multilinear commutators and maximal iterated commutator , generalized by -linear operator and a weighted Lipschitz function . The boundedness and the boundedness are obtained for maximal multilinear commutator and maximal iterated commutator , respectively.